In this paper, we investigate the generalized sixth order Pell sequences and we deal with, in detail, three special cases which we call them as sixth order Pell, sixth order Pell-Lucas and modified sixth order Pell sequences.
 Dasdemir, A., On the Pell, Pell-Lucas and Modi ed Pell Numbers By Matrix Method, Applied Mathematical Sciences,
5(64), 3173-3181, 2011.
 Ercolano, J., Matrix generator of Pell sequence, Fibonacci Quarterly, 17(1), 71-77, 1979.
 Gökbas, H., Köse, H., Some sum formulas for products of Pell and Pell-Lucas numbers, Int. J. Adv. Appl. Math. and Mech.
4(4), 1-4, 2017.
 Hanusa, C., A Generalized Binets Formula for kth Order Linear Recurrences: A Markov Chain Approach, Harvey Mudd
College, Undergraduate Thesis (Math Senior Thesis), 2001.
 Horadam, A. F., Pell identities, Fibonacci Quarterly, 9(3), 245-263, 1971.
 Kalman, D., Generalized Fibonacci Numbers By Matrix Methods, Fibonacci Quarterly, 20(1), 73-76, 1982.
 Kiliç, E., Ta¸sçi, D., The Linear Algebra of The Pell Matrix, Boletín de la Sociedad Matemática Mexicana, 3(11), 2005.
 Kiliç, E., Ta¸sçi, D., The Generalized Binet Formula, Representation and Sums of the Generalized Order-k Pell Numbers,
Taiwanese Journal of Mathematics, 10(6), 1661-1670, 2006.
 Kiliç, E., Stanica, P., A Matrix Approach for General Higher Order Linear Recurrences, Bulletin of the Malaysian Mathe-
matical Sciences Society, (2) 34(1), 5167, 2011.
 Koshy, T., Pell and Pell-Lucas Numbers with Applications, Springer, New York, 2014.
 Melham, R., Sums Involving Fibonacci and Pell Numbers, Portugaliae Mathematica, 56(3), 309-317, 1999.
 N.J.A. Sloane, The on-line encyclopedia of integer sequences, http://oeis.org/
 Soykan, Y., Simson Identity of Generalized m-step Fibonacci Numbers, arXiv:1903.01313v1 [math.NT], 2019.
 Soykan, Y., On Generalized Third-Order Pell Numbers, Asian Journal of Advanced Research and Reports, 6(1): 1-18,
 Soykan, Y., A Study of Generalized Fourth-Order Pell Sequences, Journal of Scienti c Research and Reports, 25(1-2), 1-18,
 Soykan, Y., Properties of Generalized Fifth-Order Pell Numbers, Asian Research Journal of Mathematics, accepted.
 Yagmur, T., New Approach to Pell and Pell-Lucas Sequences, Kyungpook Math. J. 59, 23-34, 2019.
When the article is accepted for publication in the HSQ authors transfer all copyright in the article to the Holistence Academy Ar-Ge Yazılım Yayıncılık Eğitim Danışmanlık ve Organizasyon Ticaret Ltd. Şti.The authors reserve all proprietary right other than copyright, such as patent rights.
Everyone who is listed as an author in this article should have made a substantial, direct, intellectual contribution to the work and should take public responsibility for it.
This paper contains works that have not previously published or not under consideration for publication in other journals.